A Special Issue on Data Science for Geosciences

Vasily Demyanov, Erwan Gloaguen, Mikhail Kanevski

Research output: Contribution to journalEditorial

Original languageEnglish
Pages (from-to)1-3
Number of pages3
JournalMathematical Geosciences
Volume52
Issue number1
DOIs
Publication statusPublished - Jan 2020

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Earth and Planetary Sciences(all)

Cite this

Demyanov, Vasily ; Gloaguen, Erwan ; Kanevski, Mikhail. / A Special Issue on Data Science for Geosciences. In: Mathematical Geosciences. 2020 ; Vol. 52, No. 1. pp. 1-3.
@article{f59507841ee94c7b80b35c5c0d77855d,
title = "A Special Issue on Data Science for Geosciences",
author = "Vasily Demyanov and Erwan Gloaguen and Mikhail Kanevski",
year = "2020",
month = "1",
doi = "10.1007/s11004-019-09846-0",
language = "English",
volume = "52",
pages = "1--3",
journal = "Mathematical Geosciences",
issn = "1874-8961",
publisher = "Springer",
number = "1",

}

A Special Issue on Data Science for Geosciences. / Demyanov, Vasily; Gloaguen, Erwan; Kanevski, Mikhail.

In: Mathematical Geosciences, Vol. 52, No. 1, 01.2020, p. 1-3.

Research output: Contribution to journalEditorial

TY - JOUR

T1 - A Special Issue on Data Science for Geosciences

AU - Demyanov, Vasily

AU - Gloaguen, Erwan

AU - Kanevski, Mikhail

PY - 2020/1

Y1 - 2020/1

UR - http://www.scopus.com/inward/record.url?scp=85076888023&partnerID=8YFLogxK

U2 - 10.1007/s11004-019-09846-0

DO - 10.1007/s11004-019-09846-0

M3 - Editorial

AN - SCOPUS:85076888023

VL - 52

SP - 1

EP - 3

JO - Mathematical Geosciences

JF - Mathematical Geosciences

SN - 1874-8961

IS - 1

ER -